MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000 CONSOLE; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000 CONSOLE; AUTOMATED DISPENSING CABINET
Model Number 500001002001
Medical Device Problem Codes Contamination (1120); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 console, the drawer was broken and was in failure mode.The customer reported that there was a delay in patient care.There were no adverse events or injuries reported based on this event.

Brand Name
BD PYXIS¿ MEDSTATION¿ 4000 CONSOLE
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd.
san diego, CA 92130
MDR Report Key24963089
Report Number2016493-2026-23419
Device Sequence Number18755912
Product Code BRY
UDI-Device Identifier10885403512643
UDI-Public(01)10885403512643
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002001
Device Catalogue Number309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown